# SDR ASOA201000206

- Difficulty date: February 8, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N975EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7599
- Aircraft time: 17,003 hours, 14,440 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

SMOKE IN COCKPIT IN CABIN MOMENTARILY AT 100 KNOTS DISSIPATED UPON TEMP REDUCTIOIN ON PACKS NO FURTHER SMOKE OBSERVED.  EXCESSIVE DEICE FLUID USED.  OPERATED PACKS 1 AND 2 IAW AMM 21-00-00. NO DEFECTS NOTED.
